# SDR HALA0600747

- Difficulty date: August 29, 2006
- Submitted: September 29, 2006
- Operation: Air carrier
- Aircraft: N597HA
- Make and model: Boeing 767-300
- Aircraft serial: 23277
- Aircraft time: 59,611 hours, 29,036 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Bs 970
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON KEELBEAM SURFACE, BS 970, RBL 8.  REMOVED CORROSION ON KEEL BEAM OF BS 970 RBL 8 IN AN AREAS OF 2.5 X 1.5 X .035 INCH FROM ORIGINAL THICKNESS OF .360 INCH.  FOUND BLENDED AREA TO BE IN LIMITS PER SRM 53-50-12 FIGURE 101.
